Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 627417, 11 pages
Research Article

Speckle Noise Reduction via Nonconvex High Total Variation Approach

1Department of Health Management, Xi’an Medical University, Xi’an 710021, China
2School of Science, Xidian University, Xi’an 710071, China

Received 9 September 2014; Revised 26 January 2015; Accepted 29 January 2015

Academic Editor: Yaguo Lei

Copyright © 2015 Yulian Wu and Xiangchu Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yulian Wu and Xiangchu Feng, “Speckle Noise Reduction via Nonconvex High Total Variation Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 627417, 11 pages, 2015. doi:10.1155/2015/627417